Abstract
In this paper we present a two-norms version of Krasnoselskii’s fixed point theorem in cones. The abstract result is then applied to prove the existence of positive L_p solutions of Hammerstein integral equations with better integrability properties on the kernels.
Authors
Donal O’Regan
Department of Mathematics, National University of Ireland, Galway, Ireland
Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania
Keywords
Positive solution; Integral equation; Fixed point theorem in cones
Paper coordinates
D. O’Regan, R. Precup, Compression-expansion fixed point theorem in two norms and applications, J. Math. Anal. Appl. 309 (2005), 383-391, https://doi.org/10.1016/j.jmaa.2005.01.043
About this paper
Journal
Journal of Mathematical Analysis and Applications
Publisher Name
Elsevier
Print ISSN
Online ISSN
0022-247X
MR2154122, Zbl 1078.47017
google scholar link